Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Persisting symptoms of fever, headache, regular vomiting post UTI treatment. Cause?

my 5 year old child has a fever 2days now, she has a head ache and vomits every afternoon, i found out she has UTI just today , she is taking her medicine augmentin and calpol her atibiotics and paracetamol but still she vomits after i give her food to eat or milk to drink she always complain head ache too...what is the problem can you help me?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hello mhcaroline,
may be this is due to augmentin side effect you can discontinue augmentin and add cefixime 5 ml twice daily with ondansetron 4 mg mouth dissolving half tablet before meal for nausea and vomiting for few days and continue with rest of the treatment.
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor